# SDR AALA202010029007

- Difficulty date: September 30, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 32,596 hours, 13,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 02031461201
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT LENS/COVER/BEZEL DAMAGED. EXIT LIGHT CAP FOR AFT SERVICE DOOR FELL OFF. REMOVE AND REPLACED LIGHT LENS COVER ASSEMBLY EXIT LIGHT PER AMM 33-51-01.
